# SDR UPS04842892

- Difficulty date: July 7, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 66,867 hours, 26,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5613301503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, CABIN OVERWING AREA FS 960 FLOORBEAM CRACKED UNDER CUSP LOWER SIDE OF LIGHTENING HOLE RT.  REMOVED DOUBLE SEAT TRACK & SPLICES.  REMOVED WEB, GRILL & FASTENERS FROM FLOORBEAM.  CUT OUT DAMAGED FLOORBEAM IAW DC8 REO GO9893 MAT ID FOR SPLICE ANGLE 7075-T660-6833 PO 444113.  FAB SPLICE ANGLE.  REC'D, LOCATED, DRILLED & DEBURRED FLOORBEAM.  ALODINED & PRIMED REPAIR SPLICE ANGLE & FLOORBEAM.  INSTALLED SPLICE ANGLE, FLOORBEAM, SEAT TRACK, WEB, GRILL.
